Série de Poincaré pour certaines courbes
Rendiconti del Seminario Matematico della Università di Padova, Volume 85 (1991), pp. 249-263.
@article{RSMUP_1991__85__249_0,
     author = {S\'anchez Peregrino, Roberto},
     title = {S\'erie de {Poincar\'e} pour certaines courbes},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {249--263},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {85},
     year = {1991},
     zbl = {0765.13006},
     mrnumber = {1142543},
     language = {fr},
     url = {http://archive.numdam.org/item/RSMUP_1991__85__249_0/}
}
TY  - JOUR
AU  - Sánchez Peregrino, Roberto
TI  - Série de Poincaré pour certaines courbes
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1991
DA  - 1991///
SP  - 249
EP  - 263
VL  - 85
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1991__85__249_0/
UR  - https://zbmath.org/?q=an%3A0765.13006
UR  - https://www.ams.org/mathscinet-getitem?mr=1142543
LA  - fr
ID  - RSMUP_1991__85__249_0
ER  - 
%0 Journal Article
%A Sánchez Peregrino, Roberto
%T Série de Poincaré pour certaines courbes
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1991
%P 249-263
%V 85
%I Seminario Matematico of the University of Padua
%G fr
%F RSMUP_1991__85__249_0
Sánchez Peregrino, Roberto. Série de Poincaré pour certaines courbes. Rendiconti del Seminario Matematico della Università di Padova, Volume 85 (1991), pp. 249-263. http://archive.numdam.org/item/RSMUP_1991__85__249_0/

[B-S] Z.I. Borevich - I.R. Shafarevich, Number Theory, Academic Press, New York, 1966. | MR | Zbl

[I] J. Igusa, Complex powers and asymptotic expansions I, II, J. Reine angew. Math., 268-269 (1974), pp. 110-130; 278-279 (1975), pp. 307-321. | Zbl

[G1] Jay R. Goldman, Numbers of Solutions of Congruences: Poincaré Series for Strongly Nondegenerate Forms, Proc. of the AMS, volume 87, number 4, April 1983. | MR | Zbl

[G2] Jay R. Goldman, Numbers of solutions of congruences: Poincaré series for algebraic curves, Advances in Mathematics, 62 (1986), pp. 68-83. | MR | Zbl

[L] F. Loeser, Fonctions d'Igusa p-adiques et polynomes de Bernstein, Amer. J. Math., 109 (1988). | MR | Zbl

[M] D. Meuser, On the poles of a local zeta functions for curves, Inv. Math., 73 (1983), pp. 445-465. | MR | Zbl